# SDR IPXA2016011597827

- Difficulty date: January 2, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 15,873 hours, 9,891 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, TRAPPED WATER INDICATION FOUND LT ELEVATOR UPPER SURFACE JUST OTBD OF ER2 MARKED 1.5" X 2" 37" FWD OF T/E.  REPAIRED /EVALUATED AREA IAW SERO A300-5500-43303-B.
